Duke Mathematical Journal
- Duke Math. J.
- Volume 160, Number 2 (2011), 323-400.
Arithmetic harmonic analysis on character and quiver varieties
We propose a general conjecture for the mixed Hodge polynomial of the generic character varieties of representations of the fundamental group of a Riemann surface of genus to with fixed generic semisimple conjugacy classes at punctures. This conjecture generalizes the Cauchy identity for Macdonald polynomials and is a common generalization of two formulas that we prove in this paper. The first is a formula for the E-polynomial of these character varieties which we obtain using the character table of . We use this formula to compute the Euler characteristic of character varieties. The second formula gives the Poincaré polynomial of certain associated quiver varieties which we obtain using the character table of . In the last main result we prove that the Poincaré polynomials of the quiver varieties equal certain multiplicities in the tensor product of irreducible characters of . As a consequence we find a curious connection between Kac-Moody algebras associated with comet-shaped, and typically wild, quivers and the representation theory of .
Duke Math. J., Volume 160, Number 2 (2011), 323-400.
First available in Project Euclid: 27 October 2011
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Secondary: 20C33: Representations of finite groups of Lie type
Hausel, Tamás; Letellier, Emmanuel; Rodriguez-Villegas, Fernando. Arithmetic harmonic analysis on character and quiver varieties. Duke Math. J. 160 (2011), no. 2, 323--400. doi:10.1215/00127094-1444258. https://projecteuclid.org/euclid.dmj/1319721314